Foreign ownership of equity joint ventures in China: a pooled cross-section–time series analysis

Chadee, Doren, D. and Qiu, Feng 2001, Foreign ownership of equity joint ventures in China: a pooled cross-section–time series analysis, Journal of business research, vol. 52, no. 2, pp. 123-133.

Attached Files
Name Description MIMEType Size Downloads

Title Foreign ownership of equity joint ventures in China: a pooled cross-section–time series analysis
Author(s) Chadee, Doren, D.
Qiu, Feng
Journal name Journal of business research
Volume number 52
Issue number 2
Start page 123
End page 133
Total pages 11
Publisher Elsevier
Place of publication New York, United States
Publication date 2001
ISSN 0148-2963
Keyword(s) foreign ownership, equity joint ventures, China
Language eng
Field of Research 159999 Commerce, Management, Tourism and Services not elsewhere classified
Socio Economic Objective 970115 Expanding Knowledge in Commerce, Management, Tourism and Services
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2001, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30048640

Document type: Journal Article
Collection: School of Management and Marketing
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 23 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 25 Sep 2012, 15:40:50 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.